# SDR R61A2020093000673

- Difficulty date: September 11, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N633RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000054
- Aircraft time: 43,741 hours, 27,218 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Louver
- Part number: 14C0406001
- Condition: Cracked
- Location: Anti-Ice Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG 1 INTAKE COWL, ANTI-ICE DUCT EXHAUST PANEL MIDDLE LOUVRE CRACKED.   REPAIRED IAW ETD2020-170-02724.
